# SDR SWIA2019022645570

- Difficulty date: January 19, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 42,879 hours, 36,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS349 FRAME, STGR25L TO STGR25R, ON BOTH FORWARD AND AFT SIDE IS CORRODED. (C-CHECK) RO: 02/23/2019 REMOVED AND INSTALLED THE NEW BOTTOM FRAMES SECTION AT FS349.00 BETWEEN STGR25L AND STGR25R. IAW SRM.
